# SDR SWAA2021122053710

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 30,483 hours, 13,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B TE FLAP HANGING DOWN WITH FLAPS UP.  REPLACED BROKEN AFT FLAP DRIVE ROD AND DRIVE ROD FITTING IAW AMM 27-51-14. OPS CHECK GOOD.; [02] VERIFIED CORRECT INSTALLATION OF FLAP DRIVE ROD PER AMM 27-51-14.
